Loading, please wait...
:

product description page

Zyrtec 24 Hour Children's Allergy Relief Syrup, Bubble Gum - 4 fl oz

Zyrtec 24 Hour Children's Allergy Relief Syrup, Bubble Gum - 4 fl oz - image 1 of 4

About this item

Highlights

  • Relieves allergy symptoms in children
  • 5 mg of cetirizine HCL per 5 mL
  • 24 hour relief of runny nose, sneezing, itchy, watery eyes and itchy nose and throat
  • Dye-free and sugar-free formula
  • For children ages two years and up
Children’s ZYRTEC® Allergy Syrup, Dye-Free, Sugar-Free Bubble Gum® relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children’s ZYRTEC® is effective for treating symptoms of: runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Children’s ZYRTEC® Allergy Syrup is for children ages two years and up, and is dye-free and sugar-free.
Health Facts: Contains antihistamine
Product Warning: Consult a doctor if you have urination issues, consult a doctor if you have high blood pressure, consult a doctor if you have a breathing problem, consult a doctor if taking prescription drugs, ask a doctor if taking drugs with pseudoephedrine, consult a doctor if you have diabetes, consult a doctor if you are pregnant or nursing, consult a doctor if you have stomach problems, consult a doctor if you have glaucoma
Product Form: Liquid
Suggested Age: 4 Years and Up
Primary Active Ingredient: Cetirizine
Package Quantity: 1
Features: Calming, 24 hour relief
TCIN: 17444299
UPC: 300450205049
Item Number (DPCI): 094-04-0089
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.
$13.99

Most recent reviews

My saving grace!

(would recommend)
5 out of 5 stars
Hot Rod 12 days ago
The past 2 times I’ve battled allergies I have taken these tablets. Zyrtec seems to work great & fast! Highly recommend!see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Children’s liquid

(would recommend)
5 out of 5 stars
Meg 21 days ago
My 23 month old had horrible allergies; swollen, watery eyes, stuffy nose...she was absolutely miserable. Benadryl only helped her sleep but once I started the Zyrtec I noticed a difference within a day and have kept up with it and she’s been Great since!see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Very disappointed

(would not recommend)
1 out of 5 stars
Amanda 1 month ago
Was told to get this product by doctor. Went to the store to get it & was very disappointed that it is made with artificial sweeteners! Upon talking to the pharmacist she was very confused as to why a children's product would have this as according to her the artificial sweeteners cause ear infectio...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Medicine that works

(would recommend)
5 out of 5 stars
Bonnie 2 months ago
I would like to say that Zyrtec disolvable tabs in orange flavor. Has helped my daughter tremendously. She suffers from severe allergys. And getting her to take her meds was always a hard task. For the past 2 years now she has taken this when she needs it. No other products has been able to compare....see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Warning!!!

(would not recommend)
1 out of 5 stars
Maggie 2 months ago
My 14 month old is on C hildren’s Zyrtec per doctor recommendation from his pediatrician. For the last week he has been usually fussy and congested, Tonight I realized there is dark orange flakes at the bottom of the Zyrtec bottle and has an usual smell. This bottle was sealed and just opened bare...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Please label Gluten Free!

(would recommend)
3 out of 5 stars
Person with Celiac 2 months ago
Medications like Zyrtec are used by people with celiac, and we always need to be sure the allergy medicine will not cause additional issues for our immune systems. I am very ill if I get any gluten as it causes me terrible nausea and vomiting and g.i. disturbance for days. We often use anti-histamin...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Hello Ed my 9 month old

(would recommend)
5 out of 5 stars
Christi 2 months ago
Pediatrician finally let us take this for 9 month Old who has suffered allergies since she was a few months old. We buy the name brand and bubble gum flavor because the doctor said kids like it much better and the doc was right! My kid has always taken it easily and doesn’t mind the taste at all. Se...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

This is my holy grail!!

(would recommend)
5 out of 5 stars
Undine 2 months ago
I have tried other allergy meds, even the store brand. Nothing works better than my Zyrtec!!see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.